Alert archive / Delaware / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

June 9, 2018Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 9, 2018, 4:06 PM EDT for Sussex County, Delaware. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2018, 4:06 PM EDT (20:06 UTC)
Expired
Jun 9, 2018, 4:45 PM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 34 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

719 
WWUS81 KPHI 092006
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
406 PM EDT SAT JUN 9 2018

DEZ003-004-092045-
Inland Sussex-Delaware Beaches-
406 PM EDT SAT JUN 9 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SUSSEX
COUNTY...

At 405 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Millville to Vienna. Movement was
east at 20 mph.

Winds up to 45 mph and half inch hail are possible with these storms.

Locations impacted include...
Millsboro, Laurel, Selbyville, Delmar, Dagsboro, Millville, Gumboro,
Ocean View, Frankford, South Bethany and Bethel.

Torrential rainfall is occurring with this storm. A Flash Flood 
Warning is already in effect for this area. Do not drive your 
vehicle through flooded roadways. 

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe 
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3846 7569 3857 7570 3859 7518 3857 7518
      3858 7516 3859 7515 3859 7511 3858 7509
      3859 7506 3845 7505 3845 7538
TIME...MOT...LOC 2005Z 277DEG 16KT 3852 7507 3847 7585 

$$

JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 9, 3:52 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 9, 3:52 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
352 PM EDT Sat Jun 9 2018

.SYNOPSIS...
A stalled boundary will remain across part of the area through the
weekend. Several waves of low pressure will track along the boundary
through Monday. High pressure over eastern Canada will build
southward into the Mid Atlantic states on Monday, moving offshore
Monday night into Tuesday. A cold front will cross the region on
Wednesday. High pressure will return for Thursday. Another low
pressure system will affect the region towards the end of the
work week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Our region remains on the southwestern periphery of an upper-level
trough which is centered near the Canadian Maritimes. There are
several short waves traversing the flow. The forcing however over
our area is weak this afternoon, with the convection mostly driven
by heating, boundary interaction, cold pool development and weak
convergence. A secondary front is forecast to drop south-
southeastward into our area through tonight.

The ongoing convection across our southern zones is expected to
weaken and mostly dissipate through early this evening as cold pools
allow for the cores to rain themselves out. In addition, forcing is
weak and thus the convection should be primarily diurnally driven.
The convection is embedded in weaker flow and therefore training and
backbuilding has been common. The convection is tending to be more
pulse driven given low shear, thus locally strong to damaging winds
gusts and some hail may occur into early this evening with the
stronger cores. The precipitable water values are near 1.8 inches
and the convection is very efficient rainfall producers. This
combined with slow storm motions, cell mergers and backbuilding has
resulted in some flash flooding. The GOES-East visible satellite
imagery this afternoon shows an MCV moving across northern Indiana.
A weaker perturbation looks to be in eastern Ohio and western
Pennsylvania, and this feature may allow for some showers/thunder
overnight especially for the western and southern areas. There is
low confidence in the shower/thunder threat after early this evening
given timing and forcing uncertainty pertaining to the short waves
and any weak embedded MCV.

The airmass will remain humid south of a surface front through
tonight, and this may result in some low clouds developing
especially across southern New Jersey and Delmarva where convection
occurred this afternoon. In addition, local fog should develop
especially in these same areas. Low temperatures are mostly a multi-
model/continuity blend. The hourly temperature, dew point and wind
grids are a blend of continuity and guidance, including some high-
res models to hopefully help with local/convective effects.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Our sensible weather may end up being complex during Sunday. As we
look aloft, a trough is forecast to amplify some across the
Northeast and northern Mid-Atlantic region through the day. This
will allow continued short wave energy to traverse the region. A
frontal zone should be stalled somewhere across our southern zones
and this may yet again result in some showers and thunderstorms. The
instability should be less given a northeasterly low-level flow that
is forecast.

The complicating factor involves MCV's that were generated from
convection well to our west. The model guidance looks to be focusing
on one main short wave that arrives around midday. Looking at the
guidance and tracing back this short wave, it looks to be tied to
the current MCV in northern Indiana. It is during this time frame
where a more organized area of showers and thunder arrives from the
west, with the better chance of convection farther south closer to
better instability. The northern extent of this may be overdone
given more stable air and also drier air. The timing is a little
less certain and therefore our PoP forecast is as well. The
precipitable water values are forecast to be 1.50-1.75 inches (lower
across the far northern areas), therefore locally heavy rain could
result in localized flooding although convection should not be as
robust as what occurred today (Saturday). Overall, lots of clouds
are expected to be around and with more of a northeast wind north of
the surface front it will be cooler across the region. High
temperatures are a blend of continuity and guidance which resulted
in cooler numbers.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Unsettled weather continues into the start of the new week, and
the primary focus will be over the Delmarva.

A stationary boundary remains along the Mid-Atlantic into the
new week. For Sunday night, PWATs will increase to 1.75-2.0"
across eastern Maryland, Delaware, and southern New Jersey due
to persistent onshore flow. ML MUCAPEs will range from 500-1000
J/kg across the Delmarva, so a few embedded thunderstorms are
possible. Heavy rain is becoming likely, and this could lead to
flash flooding across the Delmarva and southern New Jersey.

Rain tapers off Monday morning as the low moves offshore.

During the day Monday, high pressure over eastern Canada builds
south into the Northeast, and then moves into the Gulf of Maine
late in the day and Monday evening. Conditions gradually dry out
from north to south, but some additional showers are possible
across the Delmarva.

High pressure moves out to sea on Tuesday, and then another area
of low pressure slides along the stationary boundary, possibly
bringing more showers with it.

A cold front approaches Tuesday night and moves through the
region Wednesday. Conditions may dry out for Thursday, but
another area of low pressure may affect the region late in the
week.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of this afternoon...VFR, except IFR at times at ACY and MIV due
to showers and thunderstorms. The showers and thunderstorms are
anticipated to remain south of PHL. A rain cooled boundary shifting
inland may enhance a southeast wind for a time at PHL, PNE to TTN
late this afternoon. Northeast to southeast winds 5-8 knots.

Tonight...MVFR/IFR conditions possible early at MIV and ACY due to
showers and thunderstorms in the vicinity, otherwise VFR through at
least this evening. MVFR ceilings and/or visibilities may develop
overnight especially from near PHL on southward. Winds becoming east
and northeast at 5 knots or less. Low confidence with the timing and
extent of the MVFR or lower conditions overnight.

Sunday...Areas of MVFR/IFR conditions may linger at ILG, MIV and ACY
for much of the day, otherwise mostly VFR. Some showers and possible
thunderstorms may occur from about RDG to PHL to ACY southward
especially by late afternoon. Northeast winds near 10 knots.

OUTLOOK...
Sunday night-Monday morning...Showers, heavy rain possible at
times, and scattered thunderstorms possible for southern
terminals, and scattered showers for northern terminals.

Tuesday-Wednesday...Generally VFR, but scattered showers
possible.

&&

.MARINE...
The conditions should remain below Small Craft Advisory criteria
through Sunday. A frontal boundary stalled in the area should settle
south a bit then another front arrives later tonight into Sunday.
This will result in any southerly winds becoming northeast,
especially during Sunday when some increase is expected from north
to south. Some showers and thunderstorms into this evening mainly
from Atlantic City southward will produce locally gusty winds.

OUTLOOK...
Sunday night...SCA conditions possible on southern ocean
waters. Showers and scattered thunderstorms with heavy rain
possible, especially Sunday night.

Monday...Pressure gradient tightens. SCA conditions possible for
southern ocean waters and DE Bay.

Monday night...SCA conditions diminish Monday night.

Tuesday-Wednesday...Sub-SCA conditions.

RIP CURRENTS...
A low risk of rip currents continues into this evening as seas are
2-3 feet with a period of 4 to 8 seconds.

For Sunday, the rip current risk may increase to moderate as
northeasterly flow, seas and wave period increase some.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Meola
Near Term...Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Hazardous weather outlook, Jun 9, 4:04 PM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
404 PM EDT Sat Jun 9 2018

NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071-
101>106-102015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington-
Ocean-Coastal Ocean-Southeastern Burlington-Carbon-Monroe-Berks-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
404 PM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-102015-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-
404 PM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms will continue through this evening
producing very heavy rainfall, leading to flash flooding in some
areas. Additionally, there is the potential for isolated severe
storms to produce locally damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and scattered thunderstorms are expected late Sunday and
Sunday night. Rain will be heavy at times, and could lead to
additional urban, small stream, and poor drainage flooding.
Localized flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-102015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
404 PM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jun 9, 3:26 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
326 PM EDT SAT JUN 9 2018

DEZ003-004-092000-
Inland Sussex-Delaware Beaches-
326 PM EDT SAT JUN 9 2018

...AN AREA OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN
SUSSEX COUNTY...

At 325 PM EDT, a cluster of strong thunderstorms was near Sycamore,
or 11 miles south of Georgetown, moving east at 15 mph.

Winds up to 50 mph and half inch hail are possible with this storm.

Locations impacted include...
Seaford, Millsboro, Laurel, Selbyville, Delmar, Dagsboro, Millville,
Gumboro, Sycamore, Long Neck, Ocean View, Blades, Frankford, South
Bethany and Bethel.

Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms have weakened slightly but may re-intensify, so be
certain to monitor local radio stations and available television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3846 7569 3857 7570 3864 7563 3869 7550
      3862 7513 3859 7521 3857 7518 3861 7510
      3858 7511 3858 7509 3860 7508 3857 7505
      3851 7505 3845 7513
TIME...MOT...LOC 1925Z 277DEG 12KT 3854 7547

JRK
Local storm report, Jun 9, 3:39 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT SAT JUN 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       BRIDGETON               39.43N  75.23W
06/09/2018  M5.40 INCH       CUMBERLAND         NJ   MESONET

            RAINFALL IN THE LAST 1 HOUR AND 20 MINS. RAIN IS STILL
            FALLING

&&

EVENT NUMBER PHI1800940

STAARMANN
Special weather statement, Jun 9, 3:45 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
345 PM EDT SAT JUN 9 2018

DEZ001-002-MDZ012-092030-
Kent-New Castle-Kent-
345 PM EDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT AND NORTHEASTERN KENT COUNTIES...

At 345 PM EDT, a strong thunderstorm was located over Green Spring,
or 9 miles southeast of Middletown, moving east at 10 mph.

Winds up to 45 mph and pea size hail are possible with this storm.

Locations impacted include...
Dover, Smyrna, Clayton, Cheswold, Millington, Sassafras, Green
Spring, Delaney Corner, Massey, Kennedyville, Townsend, Galena,
Kenton, Leipsic and Chambersville.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3937 7595 3936 7589 3938 7577 3941 7573
      3940 7553 3935 7549 3933 7550 3931 7543
      3921 7539 3919 7551 3920 7575 3925 7576
      3924 7580 3926 7587 3924 7594 3928 7607
TIME...MOT...LOC 1945Z 283DEG 9KT 3933 7563

JRK
Local storm report, Jun 9, 3:52 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT SAT JUN 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      BRIDGETON               39.43N  75.23W
06/09/2018                   CUMBERLAND         NJ   911 CALL CENTER

            911 CENTER REPORTS SEVERAL FLOODED STREETS IN DOWNTOWN
            ALONG WITH VEHICLES IN WATER WITHIN THE LAST HOUR

&&

EVENT NUMBER PHI1800941

STAARMANN
Local storm report, Jun 9, 4:01 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT SAT JUN 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      1 WSW MILLVILLE         39.38N  75.08W
06/09/2018                   CUMBERLAND         NJ   911 CALL CENTER

            911 CENTER REPORTS SEVERAL FLOODED ROADS IN MILLVILLE
            AS WELL AS VEHICLES IN WATER WITHIN THE LAST HOUR

&&

EVENT NUMBER PHI1800942

STAARMANN
Special weather statement, Jun 9, 4:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
406 PM EDT SAT JUN 9 2018

DEZ003-004-092045-
Inland Sussex-Delaware Beaches-
406 PM EDT SAT JUN 9 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SUSSEX
COUNTY...

At 405 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Millville to Vienna. Movement was
east at 20 mph.

Winds up to 45 mph and half inch hail are possible with these storms.

Locations impacted include...
Millsboro, Laurel, Selbyville, Delmar, Dagsboro, Millville, Gumboro,
Ocean View, Frankford, South Bethany and Bethel.

Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3846 7569 3857 7570 3859 7518 3857 7518
      3858 7516 3859 7515 3859 7511 3858 7509
      3859 7506 3845 7505 3845 7538
TIME...MOT...LOC 2005Z 277DEG 16KT 3852 7507 3847 7585

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:02 PM EDTSpecial Weather StatementPHIAtlantic28 min
Jun 9, 1:31 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland2 hr
Jun 9, 1:31 PM EDTSpecial Marine WarningPHI119 min
Jun 9, 1:50 PM EDTSpecial Weather StatementPHICumberland25 min
Jun 9, 2:19 PM EDTSpecial Weather StatementPHICape May, Cumberland26 min
Jun 9, 2:37 PM EDTFlash Flood WarningPHIAtlantic, Cape May, Cumberland4 hr
Jun 9, 2:51 PM EDTSpecial Weather StatementPHICumberland24 min
Jun 9, 3:17 PM EDTSpecial Weather StatementPHICumberland28 min
Jun 9, 3:58 PM EDTSpecial Marine WarningPHI88 min
Jun 9, 6:20 PM EDTAreal Flood WarningPHICumberland4 hr
Jun 9, 12:51 PM EDTSpecial Weather StatementPHISussex24 min
Jun 9, 1:04 PM EDTSpecial Weather StatementPHIKent56 min
Jun 9, 1:21 PM EDTSevere Thunderstorm WarningPHIKent39 min
Jun 9, 1:25 PM EDTFlash Flood WarningPHISussex4 hr
Jun 9, 1:35 PM EDTAreal Flood AdvisoryPHIKent71 min
Jun 9, 1:35 PM EDTSpecial Weather StatementPHISussex25 min
Jun 9, 2:00 PM EDTSpecial Weather StatementPHISussex30 min
Jun 9, 2:24 PM EDTSevere Thunderstorm WarningPHIKent, Sussex51 min
Jun 9, 2:42 PM EDTAreal Flood AdvisoryPHIKent, Sussex58 min
Jun 9, 2:48 PM EDTSevere Thunderstorm WarningPHISussex42 min
Jun 9, 2:53 PM EDTFlash Flood WarningPHISussex4 hr
Jun 9, 3:06 PM EDTSpecial Weather StatementPHINew Castle24 min
Jun 9, 3:26 PM EDTSpecial Weather StatementPHISussex34 min
Jun 9, 3:45 PM EDTSpecial Weather StatementPHIKent45 min
Jun 9, 3:47 PM EDTAreal Flood AdvisoryPHIKent, New Castle3 hr
Jun 9, 3:53 PM EDTSevere Thunderstorm WarningPHIKent, New Castle37 min
Jun 9, 4:15 PM EDTFlash Flood WarningPHISussex3 hr
Jun 9, 4:20 PM EDTFlash Flood WarningPHIKent3 hr
Jun 9, 4:24 PM EDTSpecial Weather StatementPHIKent51 min
Jun 9, 5:31 PM EDTSpecial Weather StatementPHISussex44 min
Jun 9, 5:44 PM EDTAreal Flood WarningPHISussex4 hr
Jun 9, 6:44 PM EDTAreal Flood WarningPHISussex3 hr

Nearby

Special Weather Statements in Delaware, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.